Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Zig zag lines or crescent shaped flashing lights during vision, glaucoma, migraine. Advice?

Scintilating sctoma? I have had on three separate occasions some zig zag lines or crescent shaped flshing lights. I have glaucoma and was a migraine sufferer until in my early 60 s. This was the common form of migraine, without zig zag lines or any aura, but which lasted about 2- 2 and a half days. What do you advise please.?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Flashing of lights or zig zag lines are common prodromal symptoms of migraine.
Since as from your history you had migraine, this can be because of migraine.
Glaucoma usually does not cause flashing of lights or zig zag lines, glaucome usually causes colored halos where the person perceives various colors of light just similar to rain bow.
Since your symptoms are more towards migraine, I advice you to consult physician for treatment of migraine.
Thank you
Answered: Tue, 13 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor